Synthroid……side effects?

If you have side effects after being put on Synthroid “The Miracle Drug” please start listing them here on our “Synthroid Stories” pagehttps://synthroidhaters.wordpress.com/your-synthroid-stories

Let’s see what Synthroid was supposed to fix.

Thanks,

Josh

Advertisements

15 Comments

Filed under Uncategorized

15 responses to “Synthroid……side effects?

  1. Kathy Michaelides

    Might as well not be on anything. Fatigue, memory loss, inability to lose weight (even while on a structured weekly program), high cholesterol, inability to fall asleep, occasional dizziness, constipation. I’m probably forgetting something…

  2. susie

    I started using synthroid and yes I have to say that the dizziness was just terrible!!! I have to say that I am feeling better without it…who can deal with the dizziness…!

  3. Debby

    I was put on Sythroid for hypothroidism and I HATE this drug!!! I have gain weight, can’t sleep, stay HOT and constipatated….all of the symptoms were to go away, instead have become worse. This drug is TERRIBLE! I am to the point where I would rather go untreated than take it.

  4. Hypo

    Synthroid SUCKS!!

  5. Hypo

    Im from Russia and i say Synthroid dosnt work for me, i had been L-thyroxine 5 years and added Cytomel Horrible……….Natural Thyroid hormones made me alive!

  6. Alison Wilson

    I was on Synthroid for over a year – 2007 – am still horrified by what it did to me…tingling in my limbs…heart palpitations… inability to sleep…headaches…body pain…I went to ER 3 times because I thought I was having a heart attack. Drs said anxiety attack, but after a week OFF synthroid, all symptoms disapeared….Now I know for a fact what caused the problem. Have been on Thyroid ever since (had to fight my Dr to get it) and even he admits it works for me and apologized for using scare tactics to keep me on “sinthroid”

  7. colleen

    dizziness,muscle weakness,headache,pressure in my head,tremors,terrible side effects,scary,feels like your dying…to say the least…

  8. summer

    I have had the same symptoms, and I can’t get my Dr to change it. It is horrible, all my muscles and bones ache, I feel Like I am going to die. Hair falling out, headaches, can’t lose weight to save my life and I diet and exercise. And the crazy thing is, Dr says my tsh level is “normal” and so I guess to her that is all that matters. I have been taking it for over 3 years.

  9. Something to think about—head-pounding, seizures– related to the thyroid med on the pituitary gland. Heart palpitations with too much iron
    in the diet. Other problems may be related to the med on other organs of ones body. Our bodies are tuned to our inherited genes for some of us ormayb.dejahnke

  10. Angie

    I have been on Synthroid for almost a month and I’m gaining weigh really fast…can any kind of diet pills be taken to help with the sudden weight gain??

  11. Becky

    I have been inconsistently taking it for 4 years. I started at 25 mg and now at 150 mg probably due to inconsistent use, however, I tried really hard to take it consistently for the last two months and I gained 20 pounds, my joints and muscles ached. Getting out of bed was like trying to move a tool that was frozen shut with rust for the last 10 years. My feet hurt from the pressure of my body. My belly rounded out like a malnourished child. I was weak, with no motivation. When I did work and move I felt better but as soon as I sat down I stiffened up like a convalescent. I went off the levothyroxsin 5 days ago. The 3rd day I got out of bed and the pain in my feet had subsided. The 4th day I got a little feverish so I took aconite. 5th day my belly has reduced in size by about 2-3 inches and my weight has gone down 4 pounds. I went to Dr to ask for blood test and have decided I will go to a alternative DO. I will not take that medicine again.

  12. I really like your blog.. very nice colors & theme. Did you create
    this website yourself or did you hire someone to do it for you?
    Plz respond as I’m looking to create my own blog and would like to find out where u got this from. thanks a lot

  13. Here we have the solution for every thing;
    our IT experts will provide you Microsoft free MCITP: Enterprise
    Administrator questions with solutions. You can also find bible e – Book on the web to complete your quiet time with God.
    For long time of Mobile Reading, Eink screen display with
    paper books, do not hurt the eye, light
    can read and standby time super and no radiation benefits, this can’t match other TFT LCD screen, so when choose and buy, want to look for the Eink electronic ink, appear on the market now ebook reader some of the Li – Gui and confusing, the so-called 5 inch TFT screens six inches of “ebook”, has the formidable entertainment function, can listen to music, watching movies on the Internet to play games, in fact the only magnified version of the MP4, rather than the real ebook reader.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s